RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2014, Volume 14, Issue 4(2), Pages 497–505 (Mi isu541)  

Mathematics

On Divergence Almost Everywhere of Fourier Series of Continuous Functions of Two Variables

N. Yu. Antonov

N. N. Krasovskii Institute of Mathematics and Mechanics UB RAS, 16, S. Kovalevskoy str., Ekaterinburg, 620990, Russia

Abstract: We consider one type of convergence of double trigonometric Fourier series intermediate between convergence over squares and $\lambda$-convergence for $\lambda>1$. We construct an example of continuous functions of two variables, Fourier series of which diverges in this sense, almost everywhere.

Key words: multiple Fourier series, almost everywhere convergence.

Full text: PDF file (185 kB)
References: PDF file   HTML file
UDC: 517.518

Citation: N. Yu. Antonov, “On Divergence Almost Everywhere of Fourier Series of Continuous Functions of Two Variables”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:4(2) (2014), 497–505

Citation in format AMSBIB
\Bibitem{Ant14}
\by N.~Yu.~Antonov
\paper On Divergence Almost Everywhere of Fourier Series of Continuous Functions of Two Variables
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2014
\vol 14
\issue 4(2)
\pages 497--505
\mathnet{http://mi.mathnet.ru/isu541}


Linking options:
  • http://mi.mathnet.ru/eng/isu541
  • http://mi.mathnet.ru/eng/isu/v14/i5/p497

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:209
    Full text:69
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019